Complutense University Library

Uniformly continuous maps between ends of R-trees


Martinez Pérez, Álvaro and Morón, Manuel A. (2009) Uniformly continuous maps between ends of R-trees. Mathematische Zeitschrift, 263 (3). pp. 583-606. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.


Official URL:


There is a well-known correspondence between infinite trees and ultrametric spaces which can be interpreted as an equivalence of categories and comes from considering the end space of the tree. In this equivalence, uniformly continuous maps between the end spaces are translated to some classes of coarse maps (or even classes of metrically proper Lipschitz maps) between the trees.

Item Type:Article
Uncontrolled Keywords:Tree; ultrametric; end space; coarse map; uniformly continuous; non-expansive map
Subjects:Sciences > Mathematics > Topology
ID Code:15114

Baues, H.J., Quintero, A.: Infinite Homotopy Theory. K-Monographs in Mathematics, no. 6. Kluwer,Boston (2001)

Bestvina, M.: R-trees in Topology, Geometry and Group Theory. Handbook of geometric topology, pp.55–91. North-Holland, Amsterdam (2002)

Borsuk, K.: On some metrization of the hyperspace of compact sets. Fund. Math. 41, 168–202 (1954)

Hughes, B.: Trees and ultrametric spaces: a categorical equivalence. Adv. Math. 189, 148–191 (2004)

Hughes, B., Ranicki: Ends of Complexes. Cambridge Tracts in Mathematics, vol. 123. Cambridge University Press, Cambridge (1996)

Mac Lane, S.: Categories for the Working Mathematician. Springer, New York (1971)

Morgan, J.W.: -trees and their applications. Bull. Am. Math. Soc. 26(1), 87–112 (1992)

Morón, M.A., Ruiz del Portal, F.R.: Shape as a Cantor completion process. Mathematische Zeitschrift 225, 67–86 (1997)

Robert, A.M.: A Course in p-adic Analysis. Grad. Text Math., vol. 198. Springer, New York (2000)

Roe, J.: Lectures onCoarseGeometry. University Lecture Series, vol. 31. American Mathematical Society,Providence (2003)

Roe, J.: Coarse Cohomology and Index Theory on Complete Riemannian Manifolds. Memoirs of the American Mathematical Society, vol. 104, no. 497 (1993)

Serre, J.P.: Trees. Springer, New York (1980)

Deposited On:07 May 2012 08:48
Last Modified:06 Feb 2014 10:16

Repository Staff Only: item control page